# SDR 9JLA2021091323871

- Difficulty date: September 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N215JL
- Make and model: Beech 400A
- Aircraft serial: RK549
- Aircraft time: 5,823 hours, 5,066 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: 1283840541
- Part serial: 0757
- Condition: Defective
- Location: Stab Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THE HORIZONAL STAB HEAT FAIL ANNUNCIATOR ILLUMINATED 3 SECONDS AFTER TURNING ON STAB HEATING SYSTEM AT FL350. NO VISIBLE MOISTURE. THE MAINTENANCE VENDOR TROUBLESHOT AND FOUND THE HORIZONTAL STAB DE-ICE CONTROLLER DEFECTIVE. THE DEFECTIVE CONTROLLER WAS REMOVED AND REPLACED WITH OVERHAULED UNIT. OPS CHECKS SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
